# SDR 04FDEA01849

- Difficulty date: June 24, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11
- Aircraft serial: 48489
- Aircraft time: 42,952 hours, 8,766 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tee Fitting
- Part number: ARC74903
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - INBOARD FLAP VANE, OUTBOARD TEE FITTING AFT HOLE FOUND WORN.  LEFT HAND WING - INBOARD FLAP VANE, OUTBOARD TEE FITTING AFT HOLE REAMED AS PER SRM 51-31-01 VOL 2, ORIGINAL DIAMETER=0.875 INCH, FINAL DIAMETER=0.895 INCH, REPAIR CARRIED OUT AS PER FEDEX EA 1-5750-78019, TITLE: WINGS - TRAILING EDGE FLAPS - LEFT HAND INBOARD FLAP VANE OUTBOARD (NR 1) TEE FITTING AFT HORIZONTAL BORE WEAR - REPAIR.
